# SDR SWIA200414021

- Difficulty date: October 26, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 8,569 hours, 6,703 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF FUEL UPON STARTING THE APU AFTER LANDING.  INSPECTED APU ENCLOSURE AND ENGINE LEFT SIDE.  NO FUEL LEAKING.  ALL AREAS INSPECTED WERE DRY.  RAN APU AND BOTH PACKS.  NO FUEL SMELL NOTED.  ALL CHECKS GOOD.
